Affordable Access

Access to the full text

On some results in intuitionistic fuzzy ideal convergence double sequence spaces

Authors
  • Khan, Vakeel A.1
  • Ahmad, Mobeen1
  • Fatima, Hira1
  • Khan, Mohd Faisal2
  • 1 Aligarh Muslim University, Department of Mathematics, Aligarh, India , Aligarh (India)
  • 2 Saudi Electronic University, Department of Mathematics, Riyadh, Saudi Arabia , Riyadh (Saudi Arabia)
Type
Published Article
Journal
Advances in Difference Equations
Publisher
Springer International Publishing
Publication Date
Sep 03, 2019
Volume
2019
Issue
1
Identifiers
DOI: 10.1186/s13662-019-2306-y
Source
Springer Nature
Keywords
License
Green

Abstract

Recently, spaces of ideal convergent sequences of bounded linear operators were studied by Khan et al. (Numer. Funct. Anal. Optim. 39:1278-1290, 2018). This has motivated us to propose the intuitionistic fuzzy I-convergent double sequence spaces determined by the bounded linear operator. In this paper, we investigate the algebraic and topological properties. We also study the concept of the ideal Cauchy and ideal convergence on the said spaces.

Report this publication

Statistics

Seen <100 times